×

zbMATH — the first resource for mathematics

Index of B-Fredholm operators and generalization of a Weyl theorem. (English) Zbl 0996.47015
A Banach space continuous linear operator which may be written as a direct sum of a Fredholm operator and a nilpotent one is called by the author a B-Fredholm operator. Several index theorems are proved for such operators. A generalization of Weyl’s theorem is also given.

MSC:
47A53 (Semi-) Fredholm operators; index theories
47A55 Perturbation theory of linear operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bruce A. Barnes, Riesz points and Weyl’s theorem, Integral Equations Operator Theory 34 (1999), no. 2, 187 – 196. · Zbl 0948.47002 · doi:10.1007/BF01236471 · doi.org
[2] M. Berkani, On a class of quasi-Fredholm operators, Integral Equations Operator Theory 34 (1999), no. 2, 244 – 249. · Zbl 0939.47010 · doi:10.1007/BF01236475 · doi.org
[3] M. Berkani, Restriction of an operator to the range of its powers, Studia Math. 140 (2000), no. 2, 163 – 175. · Zbl 0978.47011
[4] M. Berkani, M. Sarih, On semi-B-Fredholm operators. To appear in Glasgow Mathematical Journal. · Zbl 0995.47008
[5] M. Berkani, M. Sarih, An Atkinson-type theorem for B-Fredholm operators, To appear in Studia Mathematica. · Zbl 1005.47012
[6] M. P. Drazin, Pseudo-inverses in associative rings and semigroups, Amer. Math. Monthly 65 (1958), 506 – 514. · Zbl 0083.02901 · doi:10.2307/2308576 · doi.org
[7] Sandy Grabiner, Uniform ascent and descent of bounded operators, J. Math. Soc. Japan 34 (1982), no. 2, 317 – 337. · Zbl 0477.47013 · doi:10.2969/jmsj/03420317 · doi.org
[8] Robin Harte, Invertibility and singularity of operator matrices, Proc. Roy. Irish Acad. Sect. A 88 (1988), no. 2, 103 – 118. · Zbl 0678.47001
[9] M. A. Kaashoek, Ascent, descent, nullity and defect: A note on a paper by A. E. Taylor, Math. Ann. 172 (1967), 105 – 115. · Zbl 0152.33803 · doi:10.1007/BF01350090 · doi.org
[10] J. J. Koliha, A generalized Drazin inverse, Glasgow Math. J. 38 (1996), no. 3, 367 – 381. · Zbl 0897.47002 · doi:10.1017/S0017089500031803 · doi.org
[11] Jean-Philippe Labrousse, Les opérateurs quasi Fredholm: une généralisation des opérateurs semi Fredholm, Rend. Circ. Mat. Palermo (2) 29 (1980), no. 2, 161 – 258 (French, with English summary). · Zbl 0474.47008 · doi:10.1007/BF02849344 · doi.org
[12] D. C. Lay, Spectral analysis using ascent, descent, nullity and defect; Math. Ann. 184, 197-214 (1970). · Zbl 0177.17102
[13] Angus Ellis Taylor and David C. Lay, Introduction to functional analysis, 2nd ed., John Wiley & Sons, New York-Chichester-Brisbane, 1980. · Zbl 0501.46003
[14] Steffen Roch and Bernd Silbermann, Continuity of generalized inverses in Banach algebras, Studia Math. 136 (1999), no. 3, 197 – 227. · Zbl 0962.47002
[15] H. Weyl, Über beschränkte quadratische Formen, deren Differenz vollstetig ist. Rend. Circ. Mat. Palermo 27 (1909), 373-392. · JFM 40.0395.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.